MAUDE Adverse Event Report: LABORIE MEDICAL TECHNOLOGIES CANADA ULC T-DOC AIR-CHARGED SINGLE SENSOR COUDE CATHETER; CATHETER FOR USE WITH URODYNAMIC SYSTEMS

LABORIE MEDICAL TECHNOLOGIES CANADA ULC T-DOC AIR-CHARGED SINGLE SENSOR COUDE CATHETER; CATHETER FOR USE WITH URODYNAMIC SYSTEMS
Model Number CAT878
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident did not result in a serious injury of the patient or require medical intervention; however, this event is being reported to the fda based on a review of the risk documentation for the device which identified that, were this malfunction to occur again, there is the possibility that medical intervention might be necessary to prevent serious injury.Laborie is still awaiting additional information from the reporter related to this event, as well as the subject device to be returned, in order for a more thorough investigation to be performed.Once laborie has obtained further details on this event and has been able to review potential root causes, a follow-up report will be submitted to fda.
 
Event or Problem Description
A laborie urethral catheter was used in a patient in france as part of a urodynamics study.A metal filament in the catheter was protruding and resulted in a lesion of the patient's urethra.

Brand Name
T-DOC AIR-CHARGED SINGLE SENSOR COUDE CATHETER
Common Device Name
CATHETER FOR USE WITH URODYNAMIC SYSTEMS
Manufacturer (Section D)
LABORIE MEDICAL TECHNOLOGIES CANADA ULC
6415 northwest dr
unit 10
mississauga, L4V1X 1
CA  L4V1X1
MDR Report Key8695411
Report Number9681424-2019-00002
Device Sequence Number13925366
Product Code FEN
UDI-Device Identifier00627825001045
UDI-Public00627825001045
Combination Product (Y/N)N
PMA/510(K) Number
K951805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model NumberCAT878
Device Catalogue NumberTDOC-7FSC
Device Lot Number181576
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1